# SDR DALA2022121408122

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 76,922 hours, 10,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Misinstalled
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L4 DOOR SHOWS OPEN DURING CRUISE THROUGH LANDING.  DOOR WAS FULLY CLOSED AND LOCKED ON ARRIVAL. NO LOSS OF CABIN PRESSURE REPORTED BY CREW. INSPECTED DOOR, FOUND ONE COVER INCORRECTLY INSTALLED AT CEILING OF DOORWAY, CORRECTED IAW 52-71. CYCLED DOOR, MSG ERASED.
